LMS Journal of Computation and Mathematics

Corrigenda

Corrigenda: Low-dimensional Representations of Quasi-simple Groups

Gerhard Hissa1 and Gunter Mallea2

a1 Lehrstuhl D für Mathematik, RWTH Aachen, Templergraben 64, D-52062 Aachen, Germany, Gerhard.Hiss@Math.RWTH-Aachen.DE

a2 FB Mathematik/Informatik, Universität Kassel, Heinrich-Plett-Str. 40, D-34132 Kassel, Germany, malle@mathematik.uni-kassel.de

Abstract

This paper contains corrections to the tables of low-dimensional representations of quasi-simple groups published in the paper, ‘Low-dimensional representations of quasi-simple groups’, LMS Journal of Computation and Mathematics 4 (2001) 22–63.

(Received September 12 2002)

(Accepted October 31 2002)